Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Itchy scalp, no dermal distress, had nummular dermatitis in the recent past. Cause?

Itchy scalp is the dermal distress on scalp. Only medication is benicar 20 mg... healthy (5 11 170 lb) and very hygenic overall. As a precursor, there were two or three locations on the leg that appeared 4 weeks ago while in extreme heat in florida after n insect bite...these appear to be nummular dermititis but other areas ( hand & torso) later were just extremely small (2-5 mm) breakout of rash that did not look like nummular. I m 60 and never had any skin issues before. I have taken benicar for 2 yrs. I do take ibuprofen sometimes after a drink to prevent headache.
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hello.the rash you are referring to definitely doesn't seem to be related to your medications.A hypersensitive reaction to insect bite is a possibility.Scalp itch could be due to dandruff or plain dryness.It would be worth a visit to your local dermatologist, to seek complete solution.
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor